# SDR AALA202001279002

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 18,458 hours, 5,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  R3 DOOR ACCUMULATOR READS LOW.   MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-22-00.
